# SDR SWAA2014102333329

- Difficulty date: September 27, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6545890
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH ESCAPE STRAP FRAYED.  R & R STRAP IAW AMM.
